Journal of Mathematical Sciences

, Volume 139, Issue 6, pp 7087–7150

Necessary conditions of the minimum in an impulse optimal control problem

  • D. Yu. Karamzin

DOI: 10.1007/s10958-006-0408-z

Cite this article as:
Karamzin, D.Y. J Math Sci (2006) 139: 7087. doi:10.1007/s10958-006-0408-z


The paper is devoted to studying the impulse optimal control problem with inequality-type state constraints and geometric control constraints defined by a measurable multivalued mapping. The author obtains necessary optimality conditions in the form of the Pontryagin maximum principle and nondegeneracy conditions for the latter.

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • D. Yu. Karamzin
    • 1
  1. 1.Comp. Center Ross. Akad. NaukMoscowRussia